# SDR SWAA2021021641402

- Difficulty date: January 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Wet Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** FWD WET AREA UNDER FLOOR PANEL 221DF INNER WEB ALONG L-1 DOOR CORRODED. DOT # 208-60 / CORROSION AT FWD WET AREA UNDER FLOOR PANEL 221DF INNER AREA OF L-1 DOOR FOUND LOCATED ON INNER CHORD (DOT 208-60). L1 DOOR INNER CHORD WILL BE REPLACED ON NR W197743
